# SDR P5CA9701448

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 7480004
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

NR 4 ENGINE, AFTER POWER SET AND STABLE (1.12 EPR) TAKEOFF ROLL WAS STARTED, WHILE CONTINUING TO SET TAKEOFF POWER, NR 4 ENGINE FLAMED OUT AND TAKEOFF WAS ABORTED.  REPLACED FUEL CONTROL UNIT AS PER M/M 73-21-01.  REPLACED FUEL PUMP PRECAUTIONARY PER M/M 73-11-01, REPLACED TT2 SENSOR PER M/M 73-21-04 AND TESTED PER M/M 71-00-00 TEST 3, FOUND OK.
